# SDR 2007UALA01329

- Difficulty date: April 28, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 43,107 hours, 15,525 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT TEST FAIL: -BATTERY FWD LT.  REPLACED EEL LIGHT BATTERY AT DOOR 1L.  TESTS NORMALLY NOW.
